# SDR GLBA2001026

- Difficulty date: February 5, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 9,982 hours, 13,723 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 10136459813
- Condition: Failed
- Location: Mlg Annunciator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO TRANSIT OR GEAR INDICATION LIGHTS WHEN GEAR SELECTED DOWN.  REMOVED AND REPLACED ANNUNCIATOR CONTROL PCB AND POWER SOURCE BOARD.
